# SDR DALA2022070804762

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 83,208 hours, 38,482 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 EXCESSIVE PLAY PASSENGER CREW DOOR 831. CORRECTIVE ACTION: REPLACED WORN BUSHINGS PER A320 AMM 52-10-00. OK FOR SERVICE. (2309973)
